The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

PLX 4032 side effects

Forums General Melanoma Community PLX 4032 side effects

  • This topic is empty.
  • Post

    I am on cycle 13 of the Roche b-raf trial, receiving the b-raf drug.  I have been responding the whole time.  Recently I have been experiencing a sense of instability in my left leg as well as poor balance because of it.  When walk my left foot slaps down and I have been tripping often as if I am not picking up my feet enough.  My last scans still showed "response" to the b-raf. 

    I am on cycle 13 of the Roche b-raf trial, receiving the b-raf drug.  I have been responding the whole time.  Recently I have been experiencing a sense of instability in my left leg as well as poor balance because of it.  When walk my left foot slaps down and I have been tripping often as if I am not picking up my feet enough.  My last scans still showed "response" to the b-raf. 

    Another side effect that has been bothering me is my arms, hands, and shoulders falling asleep when in any position that I try to sleep. the olnly way I can sleep is with sleeping aides.   My range of motion has been reduced drastically for someone who used to work-out a lot. s

    Has anyone experienced similar side effects? 

    Has anyone been on the "responding" list for b-raf and still developed brain mets?  My doctor seems to feel this is very unlikely but willing to do a brain MRI if I want one.

    Thank you for your help.

    Shelly in Switzerland, stage IV

    Loading spinner
  • You must be logged in to reply to this topic.
About the MRF Patient Forum

The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.